# SDR 95ZZZX5712

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NM
- Make and model: Bell 222U
- Aircraft serial: 47569
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Tube
- Condition: Chafed
- Location: T/R Pitch Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH ACTUATOR CONTROL TUBE HAS STARTED GETTING WEAR DOWN BELOW THE PAINT AS IT PASSES THROUGH THE BULKHEAD.  OPENED UP THE LIGHTNING HOLE TO ALLOW SUFFICIENT CONTROL TUBE CLEARANCE.
